# SDR REXA2020030610325

- Difficulty date: January 31, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 14,913 hours, 10,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035224001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; INITIAL INSPECTION: SEVERAL GOUGES AT LOW PRESSURE GROUND AIR CONNECTION PLATE. (FUS)                                                  
             
LOW PRESSURE GROUND AIR CONNECTION PLATE. WAS REPLACED PER CRJ-900 EA CRJ953-10384 REV. IR, CRJ-900 SRM 5142-20-001-001-A01 AND CRJ-900 SRM 51-42-06-001-001-A01
